I have been taking Sinemet 25\100 at 3 per day plus a sinemet CR at night for a couple of years now and lower dosage earlier on. Recently I have suffered burning mouth, gums,and tongue like a hot air sensation and it is quite painful. Because I live in Malawi there is no specialist care available so I would welcome views please and a friend here who is also a PD patient has said I should seek advice about asking my GP to prescribe Madopar instead of sinemet as it may lessen the burning sensation and is faster acting than sinemet. I wake up with the burning sensation and although the sensation ebbs and flows it is worst about 30mins after taking sinemet.
Has your pharmacist recently changed your Siemet provider? Sometimes when a drug is changed from branded to generic the quality of the components is inferior and can cause the problems you describe. Often the coating doesn’t work so well as a slow release version. If your drug hasn’t been changed then I am sorry but I can’t comment.
Thanks for the response I am going to use CR sinemet instead of the regular for a while and see what happens. A friend also advised me to check our dispersible madopar which I am asking my specialist to consider prescribing.